# SDR AC2A075798

- Difficulty date: May 18, 2001
- Submitted: September 18, 2001
- Operation: General aviation
- Make and model: Skrsky S76A
- System (JASC): 2435 · Starter-Generator
- Part: Armature
- Part number: 230811011
- Part serial: D2125
- Condition: Shorted
- Component: Starter Gen, 23081002
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART IS CIRCUIT-SHORTED. REMOVED DEFECTIVE PART AND INSTALLED A SERVICABLE PART.
